# SDR COMA0160793

- Difficulty date: October 4, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 4,877 hours, 4,992 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 854D10012
- Part serial: 0972A
- Condition: Failed
- Location: R/H Outbd
- Part time: 4,877 hours, 4,990 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5420. FLAPS FAILED AT 23 DEGREES DURING LANDING APPROACH. POST FLIGHT INSP. FOUND R/H OUTBD FLAP TWISTED.REPLACED THE R/H OUTBD FLAP, BOTH FLAP ACTUATORS AND THE FLEX DRIVE SHAFT.
